# SDR 97ZZZX3149

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly D2AF34C30
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4035C30
- Condition: Cracked
- Location: Nr 2 Socket
- Part time: 1,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RECEIVED FOR ROUTINE OVERHAUL.  AFTER DISASSEMBLY, HUB WAS FOUND CRACKED IN NR 2 BLADE SOCKET, 2 THREADS IN AT THE 6 O'CLOCK POSITION ABOUT 1.5 INCHES LONG.  CRACK DISCOVERED USING A 10X POWER MICROSCOPE.
